# SDR AALA2020052639003

- Difficulty date: May 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 25,843 hours, 10,554 cycles
- System (JASC): 2210 · Autopilot System
- Part: Flight Dir
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH  FLIGHT DIRECTORS, DISAPPEARED  AT GLIDESLOPE INTERCEPT , ABLE TO  RECOVER  CAPTAINS FLIGHT DIRECTOR BUT FIRST OFFICERS NEVER RETURNED. MAINTENANCE RESET MMR  CIRCUIT BREAKERS, ACCOMPLISHED DFGC BITE CHECK WITH NO FAULTS . ALL  GROUND  OPERATIONAL CHECKED NORMAL. PER AMM 22-11-00 AND AMM 22-11-00.
